# SDR AALA202511189898

- Difficulty date: September 9, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  LOWER SILL AT LEVEL STR23R BTW FR66 AND FR68 AT AFT GALLEY AREA.MEASURE OF CORROSION ARE= L:6.407 INCH W=2.06 INCH D=0.025 INCH. MAINTENANCE REPLACED LOWER SILL AT LEVEL STR23R BTW FR66 AND FR68 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53480505.
